# SDR SWAA2021031154292

- Difficulty date: March 11, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 29,851 hours, 13,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSEMBLY INOP AT ROW 14 OVERWING EXIT. / R&R'D EMERGENCY EXIT ASSEMBLY AT ROW 14 OVERWING EXIT PER M/M 33-51-11. OPS CHECKS GOOD.
